Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Probabilistic Analysis of the Size of the Membership Set in the Presence of Disturbance and Parameter Uncertainty
Wataru KITAMURAYasumasa FUJISAKI
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 7 Pages 237-242

Details
Abstract

The size of the membership set is analyzed probabilistically in the presence of not only bounded disturbance but also l2bounded parameter uncertainty. In particular, the diameter of the membership set is estimated with a probabilistic confidence for a finite number of samples, where the regressor is assumed to be persistently exciting and the disturbance and the parameter uncertainty are assumed to be random variables and to take their extreme values with a probability. It is also shown that the estimated diameter converges to zero as the number of samples tends to infinity.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top